Adhesion of Candida-Albicans to the Buccal Epithelial-Cells of Diabetic-Patients

Darwazeh, A, Lamey, PJ, Samaranayake, LP, Macfarlane, TW and McCuish, AC (1989). Adhesion of Candida-Albicans to the Buccal Epithelial-Cells of Diabetic-Patients. In: Journal of Dental Research. , , (599-599). .

Author Darwazeh, A
Lamey, PJ
Samaranayake, LP
Macfarlane, TW
McCuish, AC
Title of paper Adhesion of Candida-Albicans to the Buccal Epithelial-Cells of Diabetic-Patients
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publication Year 1989
Sub-type Published abstract
ISSN 0022-0345
Volume 68
Issue 4
Start page 599
End page 599
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 08:13:55 EST by System User on behalf of Scholarly Communication and Digitisation Service